# SDR SWAA2023070657879

- Difficulty date: June 11, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON ANGLE CLIP LOCATED ON FLOOR STRUCTURE BTW BS 291.5 AND BS296.4 STR 17R RBL 52 AT FWD GALLEY AREA. 2023-378121<[01] TOOL USED: CALIPER P/N 500-752-20 S/N B21038528 CAL. DUE DATE 20 SEP 23.;[02] REPLACED NEW ANGLE CLIP LOCATED ON FLOOR STRUCTURE BTW BS 291.5 AND BS296.4 STR 17R RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV-.;[03] CORRECTED STEP 2  REPLACED NEW ANGLE CLIP LOCATED ON FLOOR STRUCTURE BTW BS 291.5 AND BS296.4 STR 17R RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 2  REPLACED NEW ANGLE CLIP LOCATED ON FLOOR STRUCTURE BTW BS 291.5 AND BS296.4 STR 17R RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV-. RII. SEE INDIVIDUAL SIGN OFF BELOW.
